# SDR UPS04842137

- Difficulty date: February 24, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56141605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AIR COND ACCESSORY COMPT AT FS 56 ABOVE L24L FRAME CRACKED AT PNEUMATIC DUCT STANDOFF ATTACH BRACKET.  REMOVED CRACKED FRAME SECTION AT FS 56 LT FROM CUSP TO L26L, RECEIVED NEW - 5 FRAME SECTON AND SPLICES -17, -19; HEAT TREATED; LOCATED & DRILLED; ALODINED & PRIMED; INSTALLED FRAME SECTION AND SPLICES; ALL IAW DC8 SRM 51-1-20D, 21-1-21, 53-2-0 TR 53-125, 51-1-8, TPS 1003 REV A, AND DAC DWG 5614160.
